MAUDE Adverse Event Report: TIDI PRODUCTS LLC FOAM LIMB HOLDER; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC FOAM LIMB HOLDER; RESTRAINT, PROTECTIVE
Model Number 2530
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reporting complaint on product # 2530.Customer states that the strap material is too thin to hold a slip knot.Patients are able to easily remove the restraint.
 
Additional Manufacturer Narrative
H3 product is not available for return or evaluation.Therefore, this report is based solely on the information provided by the customer.A review of the complaint database revealed one other instance similar to this event in the past two years.Product was not returned for this complaint, therefore root cause could not be determined.Investigation confirmed there have been no changes to material configuration for the webbing or changes to the supplier.Application instructions state triangulation process; to restrict patient¿s range of motion: separate the straps and attach at different points along the frame that moves with the patient out of the patient¿s reach, using quick-release ties (do not attach to side rail or head/footboard).Warnings state before each use, check cuffs and straps for cracks, tears, and/or excessive wear or stretch, broken buckles or locks, and/or that hook-and-loop adheres securely as these may allow patient to remove cuff.Discard if device is damaged or if unable to lock.Additional or different body or limb restraints may be needed if the patient pulls violently against the bed straps.To reduce the risk of the patient getting access to the line/wound/tube site.To prevent the patient from flailing or bucking up and down and causing self-injury.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Fda medwatch report (b)(4) / manufacturer reference file (b)(4).

Brand Name
FOAM LIMB HOLDER
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key18959682
Report Number2182318-2024-00033
Device Sequence Number4580149
Product Code FMQ
UDI-Device Identifier10190676002884
UDI-Public10190676002884
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2530
Device Catalogue Number2530
Device Lot Number3185T068
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown